Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Took fertyl, not conceived, pregnancy test positive, missing periods. Can take fertyl after next cycle?

I took Fertyl during my last cycle and my periods got delayed by almost 10 days. I did not conceive but all the home prg kit showed a + result. I then discovered that Fertyl has the tendency to release HCG . This month my cycle is again getting delayed. But this time I have not taken the tablet . My last cycle (after Fertyl) was April 16. Usually my cycle is anything between 26-27 days, and is absolutely regular. Till now there are no signs of any periods coming my way. Can taking Fertly affter the next cycle as well?
Asked On : Sun, 20 May 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
In my experience of 20 years, I have never known that mere ingestion of clomiphene citrate (Fertyl) gives a positive pregnancy test. Please get a scan as soon as possible to assess whether you are pregnant.If you already are pregnant, you definitely do not need to take Fertyl.
Answered: Mon, 21 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor